# SDR R61A2019110841217

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 30,472 hours, 18,692 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 193623
- Condition: Leaking
- Location: Nr 2
- Part time: 30,464 hours, 18,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKEY HAZE REPORTED BY FA SHORTLY AFTER TAKEOFF. FAINT BURNT SMELL. DECLARED EMERGENCY, RETURNED TO BOS, LANDED WITHOUT INCIDENT. DEFERRED BOTH PACK 2 AND BLEED 2. CLEARED DEFERRALS WHEN PERFORMED COMPRESSOR BORESCOPE, CONTAMINATION FOUND. R&R E2 PER JC 72-10-400-0001.
